Weakness/Heaviness lower legs
I went off of my 112 mcgs synthroid about a month ago because I had been feeling for months that I had gone from hypoT to hyperT. I was experiencing an extreme feeling of racing inside, my hair was falling out like crazy & my voice changed to a gravely state. Also, I noticed the goiters on both sides of my neck were very noticeable when looking in mirror and slightly sore.
About a month or so ago I went completely off my hormone because I felt I was overdosing. Within about two weeks or less, the hair loss stopped, the racing feeling went away, and the goiters apparently shrank because they are no where nearly as noticeable as they had become and no soreness. After about three weeks off hormone my voice has improved dramatically. Although, it is not completely back to where it was.
Now, after being off of the hormone for a month and with all those improvements I've started experiencing very slight feeling of panic in the early morning upon waking up. Also, this week I have started feeling like my lower legs (calves down) are heavy and some what weak.
I remember my sister telling me a long time ago that her lower legs felt like jello at times.
Has anyone else experienced any of what I've described and what do you make of it.
My last labs 4 months ago were "fine" so they read and I don't have insurance so am trying to avoid a costly trip to doc's. I have plenty of prescription hormone.
Last edited by Barbara_Ann; 04-23-2013 at 08:06 AM.